# SDR DALA2019011000161

- Difficulty date: January 7, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 70,682 hours, 23,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 AFT CABIN DECK HAS SURFACE CORROSION IN VARIOUS AREAS FROM STA 1681-1718. BL-O TO RBL 60. CORRECTIVE ACTION: REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM. REPAIRED IAW SRM AND ERA 574105-14 REV 0&1. (0896905)
